On convergence and compactness of spatial homeomorphisms

Sevost’yanov, Е. А. and Ryazanov, Vladimir (2013) On convergence and compactness of spatial homeomorphisms. ROMANIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 18 (1). pp. 85-104.

Download (345kB) | Preview


Various theorems on convergence of general space homeomorphisms are proved and, on this basis, theorems on convergence and compactness for classes of the so-called ring Q-homeomorphisms are obtained. In particular, it was established by us that a family of all ring Q-homeomorphisms f in Rn �xing two points is compact provided that the function Q is of �nite mean oscillation. These results will have broad applications to Sobolev's mappings.

Item Type: Article
Uncontrolled Keywords: convergence, compactness, normality, homeomorphisms, moduli and capacity.
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis, Business Analysis and Statistics
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 14 Nov 2014 09:02
Last Modified: 15 Aug 2015 10:16
URI: http://eprints.zu.edu.ua/id/eprint/13998

Actions (login required)

View Item View Item